# SDR CA980311007

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 9,259 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 98630561
- Condition: Jammed
- Location: Power Lever
- Component: Power Lever, Lyc, O235L2C
- Stage of operation: AB
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING PRACTICE STALLS AND SPIN RECOVERIES THE THROTTLE CONTROL JAMMED FULL ON.  AFTER LANDING THE THROTTLE WAS DISCONNECTED AT THE CARBURETOR. CARB LINKAGE OK BUT CABLE STILL JAMMED. CABLE REPLACED.
